# SDR IXXA199512

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2611062
- Condition: Corroded
- Location: Fs 587-592
- Part time: 67,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND CORROSION REMOVAL IN A LOCALIZED AREA IN THE RADIUS OF LONGERON 35 RT, STA 587-STA 592 WAS BLENDED BEYOND SRM LIMITS.  REPAIR OF THE LONGERON WAS ACCOMPLISHED IAW SKETCH SKA95002-5, WHICH WAS FAA DER APPROVED, AND E.O. 53-DC8-130.  (X)
